List of citations in Numdam for : A class of rings which are the endomorphism rings of some torsion-free abelian groups

Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 1, pp. 143-153.

Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 1-9.

Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988), pp. 163-172.

Rendiconti del Seminario Matematico della Università di Padova, Volume 56 (1976), pp. 215-226.